# SDR COEA2015102513804

- Difficulty date: October 25, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: S57210624202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT WING UPPER SKIN, REAR SPAR SHIM AT RIB 13, HAS LEVEL 2 CORROSION.  REPAIR IAW TECHNICAL ADAPTATION CE 5642 15 DATED 11 6 15.
